# SDR SWAA2022031201674

- Difficulty date: July 12, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: #1 Canoe Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #1 AFT FLAP TRACK FAIRING AFT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED CRACKED AFT SEAL RETAINER WITH SERVICEABLE PART ON LT.WING #1 AFT FLAP TRACK FAIRING IAW SOPM - 20-50-01 93032U 22JUL19
